Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jamielove21

are you really tired???

Recommended Posts

I've been on accutane a week. Im REALLY REALLY tired. Like exhausted. I go to bed early and sleep well, but I still always feel tired. Has anyone ever felt like this?? I've been taking a low dose of Iron, fish oil, and vitamin C. I can't remember if this is a side affect of accutane.

Any other supplements that I could take to help??

Thanks!!!

Share this post


Link to post
Share on other sites

yes!! i was! When i was on tane i used to have to take like a 3 hour nap everyday! I have been off of it for 2 months and now i rarely feel tired.

Share this post


Link to post
Share on other sites

I actually feel pretty tired right now and I got a fair amount of sleep too. Maybe its the heat?

Share this post


Link to post
Share on other sites

I felt absolutely tired, particularity towards the end of my course. No idea if it was caused by the iso but seems likely. Get all the sleep you can and napping helped me!

I felt absolutely tired, particularity towards the end of my course. No idea if it was caused by the iso but seems likely. Get all the sleep you can and napping helped me!

Share this post


Link to post
Share on other sites

im in my 3rd week and since I started i've been having to nap in the afternoon when I can. I feel fresh as soon as I wake up in the mornings but then shortly maybe 2 hrs later I will feel like sleeping again, its tough as I have exams in the summer to prepare and im really struggling to concentrate!

Share this post


Link to post
Share on other sites

When i was on tane i would be tired all day. I would fall asleep in class all the time. I would literally not be able to get out of bed sometimes.

Share this post


Link to post
Share on other sites

yeee iv been exhausted too. its shit! i cud sleep all day if i didnt have work to get u for... and like i will wake up and jus sit...then realise like three hours have gone past. its very strange

Share this post


Link to post
Share on other sites

Yes, this is a side effect of iso. As strange as it sounds, exercise seems to help. I know some other people have recommended a nap, but getting a little exercise seems to perk me up. To each their own! I hope you find what works for you.

Share this post


Link to post
Share on other sites

When I first started tane I was really tired, but then for some reason I'm not as tired now three months in. Could've had to do with school and final exams and all that.

And yeah, I agree, exercise does help.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×